Journal of Symbolic Logic 57 (2):452-460 (1992)
AbstractWe give a sufficient condition for a countable model M of PA to be expandable to an ω-model of AST with absolute Ω-orderings. The condition is in terms of saturation schemes or, equivalently, in terms of the ability of the model to code sequences which have some kind of definition in (M, ω). We also show that a weaker scheme of saturation leads to the existence of wellorderings of the model with nice properties. Finally, we answer affirmatively the question of whether the intersection of all β-expansions of a β-expandable model M is the set RA(M, ω)--the ramified analytical hierarchy over (M, ω). The results are based on forcing constructions
Similar books and articles
The model of set theory generated by countably many generic reals.Andreas Blass - 1981 - Journal of Symbolic Logic 46 (4):732-752.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
On certain types and models for arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Saturated models of peano arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
Theories of arithmetics in finite models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
Some remarks on initial segments in models of peano arithmetic.Henryk Kotlarski - 1984 - Journal of Symbolic Logic 49 (3):955-960.
Added to PP
Historical graph of downloads
Citations of this work
No citations found.
References found in this work
Elementary Induction on Abstract Structures.Wayne Richter - 1979 - Journal of Symbolic Logic 44 (1):124-125.
Saturation and simple extensions of models of peano arithmetic.Matt Kaufmann & James H. Schmerl - 1984 - Annals of Pure and Applied Logic 27 (2):109-136.
A Note on Real Subsets of A Recursively Saturated Model.Athanassios Tzouvaras - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (13-16):207-216.
A Note on Real Subsets of A Recursively Saturated Model.Athanassios Tzouvaras - 1991 - Mathematical Logic Quarterly 37 (13‐16):207-216.